MAUDE Adverse Event Report: TELEFLEX MEDICAL CASTROVIEJO NH 8" TC; INSTRUMENTS, SURGICAL, CARDIO

TELEFLEX MEDICAL CASTROVIEJO NH 8" TC; INSTRUMENTS, SURGICAL, CARDIO
Model Number IPN005932
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
Used in a cardiac case jaw broke off no harm to the patient, they used another one that was on hand.
 
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Additional Manufacturer Narrative
Qn#(b)(4).Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to (b)(4).1) sample of 354965 lot k9 was received with a broken jaw.The facture plane and location of the break is consistent with over stressing or tray damage and does not appear related to the device manufacturing.(1) sample of 354965 lot k9 was received with a broken jaw.The facture plane and location of the break is consistent with over stressing or tray damage and does not appear related to the device manufacturing.A dimensional inspection was not required as part of this investigation.A functional inspection was not required as part of this investigation.Multiple complaints have been received for this product code from a single customer implicating multiple lots- reference tcs 20043711, 20043712, 20043713, 20043714, 20043715, 20043716, 20043717, 20043718, 20043719, 20043720, 20043721.No manufacturing issues have been identified.The failures are combined across multiple lots (different years) of manufacturing and failing in tandem in site specific incidents.Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to (b)(4).Root cause not established.
 
Event or Problem Description

Brand Name
CASTROVIEJO NH 8" TC
Common Device Name
INSTRUMENTS, SURGICAL, CARDIO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15159391
Report Number3011137372-2022-00145
Device Sequence Number5948238
Product Code DWS
UDI-Device Identifier24026704522129
UDI-Public24026704522129
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN005932
Device Catalogue Number354965
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer09/02/2022
Initial Report FDA Received Date08/03/2022
Supplement Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown